

浏览全部资源
扫码关注微信
Department of Mathematics, Hong Kong University of Science and Technology, Hong Kong, China
CHANG Huailiang (mahlchang@ust.hk)
LI Weiping (mawpli@ust.hk)
Received:29 October 2022,
Accepted:16 November 2022,
Published:25 March 2023
移动端阅览
CHANG Huailiang,LI Weiping.A road map to higher genus Gromov-Witten invariants of Calabi-Yau quintics[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2023,62(02):1-9.
CHANG Huailiang,LI Weiping.A road map to higher genus Gromov-Witten invariants of Calabi-Yau quintics[J].Acta Scientiarum Naturalium Universitatis Sunyatseni,2023,62(02):1-9. DOI: 10.13471/j.cnki.acta.snus.2022A093.
This is a survey of using NMSP method to study higher genus Gromov-Witten invariants of Calabi-Yau quintics. It emphasizes on how and why the various methods are introduced to solve several important conjectures for higher genus Gromov-Witten invariants of Calabi-Yau quintics.
ABRAMOVICH D , JARVIS T J , 2003 . Moduli of twisted spin curves [J]. Proc Amer Math Soc , 131 ( 3 ): 685 - 699 .
BEHREND K , 1997 . Gromov-Witten invariants in algebraic geometry [J]. Invent Math , 127 ( 3 ): 601 - 617 .
BEHREND K , FANTECHI B , 1997 . The intrinsic normal cone [J]. Invent Math , 128 ( 1 ): 45 - 88 .
BERSHADSKY M , CECOTTI S , OOGURI H , et al , 1993 . Holomorphic anomalies in topological field theories [J]. Nucl Phys B , 405 ( 2/3 ): 279 - 304 .
BERTRAM A , 2000 . Another way to enumerate rational curves with torus actions [J]. Invent Math , 142 ( 3 ): 487 - 512 .
CANDELAS P , de la OSSA X , GREEN P S , et al , 1991 . A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory [J]. Nucl Phys B , 359 ( 1 ): 21 - 74 .
CHANG H L , GUO S , LI J , 2018 . BCOV's Feynman rule of quintic 3-folds [EB/OL]. arXiv : 1810 . 00394 , ( 2019-03-05 ) [ 2022-09-05 ]. https://arxiv.org/abs/1810.00394 https://arxiv.org/abs/1810.00394 .
CHANG H L , GUO S , LI J , 2021a . Polynomial structure of Gromov-Witten potential of quintic <math id="M226"><mn mathvariant="normal">3</mn></math> https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429259&type= https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429256&type= 1.60866666 2.28600001 -folds [J]. Ann Math , 194 ( 3 ): 585 - 645 .
CHANG H L, GUO S, LI J, et al , 2021b. The theory of NMSP fields[J]. Geom Topol , 25 ( 2 ): 775 - 811 .
CHANG H L , GUO S , LI W P , et al , 2020 . Genus one GW invariants of quintic threefolds via MSP localization [J]. Int Math Res Not , ( 19 ): 6421 - 6462 .
CHANG H L , LI J , 2012 . Gromov-Witten invariants of stable maps with fields [J]. Int Math Res Not , ( 18 ): 4163 - 4217 .
CHANG H L , LI J , 2020 . A vanishing associated with irregular MSP fields [J]. Int Math Res Not , ( 20 ): 7347 - 7396 .
CHANG H L , LI J , LI W P , 2015 . Witten’s top Chern class via cosection localization [J]. Invent Math , 200 ( 3 ): 1015 - 1063 .
CHANG H L , LI J , LI W P , et al , 2019 . Mixed-spin-P fields of Fermat quintic polynomials [J]. Camb J Math , 7 ( 3 ): 319 - 364 .
CHANG H L , LI J , LI W P , et al , 2022 . An effective theory of GW and FJRW invariants of quintics Calabi-Yau manifolds [J]. J Differential Geom , 120 ( 2 ): 251 - 306 .
CHEN Q , JANDA F , RUAN Y , 2021 . The logarithmic gauged linear sigma model [J]. Invent Math , 225 ( 3 ): 1077 - 1154 .
FAN H J , JARVIS T J , RUAN Y B , 2013 . The Witten equation, mirror symmetry, and quantum singularity theory [J]. Ann Math , 178 ( 1 ): 1 - 106 .
FULTON W , 1984 . Intersection theory [M]. Berlin : Springer-Verlag .
GIVENTAL A , 1996 . Equivariant Gromov-Witten invariants [J]. Int Math Res Not , ( 13 ): 613 - 663 .
GIVENTAL A , 1999 . The mirror formula for quintic threefolds [M]// ELIASHBERG Y, et al, ed. Northern california symplectic geometry seminar . Providence RI : American Mathematical Society: 49 - 62 .
GRABER T , PANDHARIPANDE R , 1999 . Localization of virtual classes [J]. Invent Math , 135 ( 2 ): 487 - 518 .
GUFFIN J , SHARPE E , 2009 . A-twisted Landau-Ginzburg models [J]. J Geom Phys , 59 ( 12 ): 1547 - 1580 .
GUO S , JANDA F , RUAN Y , 2018 . Structure of higher genus Gromov-Witten invariants of quintic 3-folds [EB/OL]. arXiv : 1812 . 11908 ,( 2018-12-31 ) [ 2022-09-05 ]. https://arxiv.org/abs/1812.11908 https://arxiv.org/abs/1812.11908 .
GUO S , ROSS D , 2019 . The genus-one global mirror theorem for the quintic 3-fold [J]. Compos Math , 155 ( 5 ): 995 - 1024 .
HUANG M X , KLEMM A , QUACKENBUSH S , 2009 . Topological string theory on compact Calabi-Yau: Modularity and boundary conditions [M]// SCHLESINGER K G, et al,ed. Homological mirror symmetry , Lecture Notes in Physics, Vol 757. Berlin : Springer: 45 - 102 .
KATZ S , 1983 . Degenerations of quintic threefolds and their lines [J]. Duke Math J , 50 ( 4 ): 1127 - 1135 .
KATZ S , 1986 . On the finiteness of rational curves on quintic threefolds [J]. Compos Math , 60 ( 2 ): 151 - 162 .
KIEM Y H , LI J , 2013 . Localized virtual cycle by cosections [J]. J Amer Math Soc , 26 ( 4 ): 1025 - 1050 .
KONTSEVICH M , 1995 . Enumeration of rational curves via torus actions [M]// DIJKGRAAF R,et al,ed. The moduli space of curves ,Progress in Mathematics 129 . Boston : Birkhäuser: 335 - 368 .
KONTSEVICH M , MANIN Y , 1994 . Gromov-Witten classes, quantum cohomology, and enumerative geometry [J]. Comm Math Phys , 164 ( 3 ): 525 - 562 .
KONTSEVICH M , MANIN Y , 1996 . Quantum cohomology of a product (with Appendix by R. Kaufmann) [J]. Invent Math , 124 ( 1 ): 313 - 339 .
LHO H , PANDHARIPANDE R , 2018 . Stable quotients and the holomorphic anomaly equation [J]. Adv Math , 332 : 349 - 402 .
LI J , TIAN G , 1998 . Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties [J]. J Amer Math Soc , 11 ( 1 ): 119 - 174 .
LI J , ZINGER A , 2009 . On the Genus-One Gromov-Witten Invariants of Complete Intersections [J]. J Differential Geom , 82 ( 3 ): 641 - 690 .
LIAN B H , LIU K F , YAU S T , 1999 . Mirror principle I [M]// YAU S T, ed. Surveys in differential geometry : Differential geometry inspired by string theory, Vol V. Boston: International Press: 405 - 454 .
POLISHCHUK A , VAINTROB A , 2001 . Algebraic construction of Witten’s top Chern class [M]// PREVIATO E,ed. Advances in algebraic geometry motivated by physics , Contemporary Mathematics 276 . Providence RI : American Mathematical Society: 229 - 249 .
RUAN Y , TIAN G , 1995 . A mathematical theory of quantum cohomology [J]. J Differential Geom , 42 ( 2 ): 259 - 367 .
VAKIL R , ZINGER A , 2008 . A desingularization of the main component of the moduli space of Genus-One stable maps into <math id="M227"><msup><mrow><mi mathvariant="double-struck">P</mi></mrow><mrow><mi mathvariant="normal">n</mi></mrow></msup></math> https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429274&type= https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429273&type= 2.96333337 2.45533323 [J]. Geom Topol , 12 ( 1 ): 1 - 95 .
WITTEN E , 1993 . Phases of <math id="M228"><mi>N</mi><mo>=</mo><mn mathvariant="normal">2</mn></math> https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429277&type= https://html.publish.founderss.cn/rc-pub/api/common/picture?pictureId=49429262&type= 7.61999989 2.28600001 theories in two dimensions [J]. Nucl Phys B , 403 ( 1/2 ): 159 - 222 .
YAMAGUCHI S , YAU S T , 2004 . Topological string partition functions as polynomials [J]. J High Energy Phys , 8 ( 7 ): 1137 - 1156 .
ZINGER A , 2008 . The reduced genus 1 Gromov-Witten invariants of Calabi-Yau hypersurfaces [J]. J Amer Math Soc , 22 ( 3 ): 691 - 737 .
0
Views
323
下载量
0
CSCD
Publicity Resources
Related Articles
Related Author
Related Institution
京公网安备11010802024621